# SDR TSAA9833281

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACK ON NR 5 FLOOR EMERGENCY LIGHT DUE TO BEING INOP.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE. (M)
